# SDR CA090512009

- Difficulty date: April 23, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 756654A
- Condition: Damaged
- Location: Adg
- Component: Adg
- Component part number: 756654A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OF IN-FLIGHT DEPLOYMENT OF ADG (TASK 000-24-220-701) PILOT NOTED THAT ADG DID NOT CONNECTED WITH ESS TRU 1. AFTER INVESTIGATION FOUND THAT WIRE XC1A10AWHT BEING SHORTED TO HOLDING CLAMP. ISOLATION OF THE CLAMP WAS PARTIALLY DESTROYED. ADG HAVE BEEN REPLACED DUE TO BADLY DAMAGED COIL. LOCATION OF WIRE DAMAGED IS FS 220.00 WL 79.00 OF FUSELAGE RT SIDE.
